Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence of the two-point upstream weighting scheme


Author: Marie-Claude Viallon
Journal: Math. Comp. 57 (1991), 569-584
MSC: Primary 65M12; Secondary 35L65
MathSciNet review: 1094962
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Convergence to the entropy solution of a second-order scheme for the resolution of scalar hyperbolic conservation laws is studied. We consider the case of the so-called two-point upstream weighting scheme, widely used in petroleum engineering, to solve fluid flows in porous media problems. We prove convergence of the two-point upstream weighting scheme to the entropy solution for both discrete and semidiscrete approximations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M12, 35L65

Retrieve articles in all journals with MSC: 65M12, 35L65


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1991-1094962-2
PII: S 0025-5718(1991)1094962-2
Article copyright: © Copyright 1991 American Mathematical Society